# SDR ABXA010574

- Difficulty date: October 22, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 40,466 hours, 60,923 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 591140615
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT WAS CRACKED AT F.S. 160. REPLACED CRACKED LONGERON IAW DC-9 SRM 53-02.
